# SDR 01FDEA00638

- Difficulty date: August 3, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Upper Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 665 UPR FLANGE AT BS 1090 FRAME HAS OPEN HOLE WITH CORROSION UNDER R/H FLOOR TO SIDEWALL SUPPORT (C53-111-01(3)).  **  S/D  **  COMING
